# SDR REXA2013020300084

- Difficulty date: February 2, 2013
- Submitted: February 3, 2013
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 18,148 hours, 15,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap, Bombdr
- Component part number: 601R140022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A DENT ON THE RIGHT INBOARD FLAP UPPER SURFACE AT WS 120.00.  THE DENT MEASURES 3.2" LONG X 3.1" WIDE X .055" DEEP.  REPAIRED IAW EA CRJ257-01259 AS APPROVED BY 8110-3 DATED JANUARY 30, 2013.
